MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4) event occurred in canada.On (b)(6) 2022, it was reported that the patient's infusion set's tubing detached from the quick release while the patient was sleeping.The site location was patient's abdomen.Moreover, the infusion had been used for one day.Reportedly, the infusions were stored normally.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.According to complaint investigation performed on the returned used device (1 tubing), the tubing was detached from the tubing connector as it was not properly assembled.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17017099
Report Number3003442380-2023-00268
Device Sequence Number20374363
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2024
Device Model NumberMMT-943A600
Device Lot Number5371959
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date05/29/2023
Patient Sequence Number1
Patient SexUnknown